# SDR CALA2023080902470

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29281
- Aircraft time: 87,745 hours, 18,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: 1l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 1, 2 AND 4 PASSENGER DOORS DOOR (WRITE LOCATION) AIR NOISE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS 01 CREW REPORTS DOOR 1L LEAKING ONLY UPON INITIAL INSPECTION FOUND WAVY SEALANT ON FUSELAGE , NOT CONTACTING THE DOOR VERY WELL . SEALANT REFERENCE DOOR FRAME SEAL REPAIRS AMM REF 52-11-80-280-801-C1 AND ECRASI 5210-02755 ECRA 5210-02548 AT DOOR 1L, SMOOTHED DEFORMED AREAS OF LEVELING COMPOUND AND FOUND THAT FWD LOWER CORNER NEEDS LEVELING COMPOUND BUILD UP IN THIS CORNER. FOUND SEALANT INSTALLED FWD UPPER AND LWR CONORS. REMOVED SEALANT. NEED FILLER EC-3587 TO COMPLETE REPAIR. REF ECRA 5210-02548. APPLIED SEALANT TO DOOR 1L, REF ECRA 5210-02548, PLANE STILL NEEDS TO BE PRESSURIZED TO CHECK FOR LEAKS. PARTS USED: 00-0602-3-0156,QTY :1 APPLIED SEALANT TO DOOR 2R REF ECRA 5210-02548. NEEDS PRESSURIZED AND LEAK CHECKED. SANDED DOWN AND APPLIED SEALANT TO DOOR 4L, REF ECRA 5210-02548.NNEEDS LEAK CHECK. ACP EXCESSIVE CABIN PRESSURE LEAKAGE TEST PER AMM 05-51-24-702-001 DECAY CK WITHIN LIMITS. AT 2 DIFF ACFR SEALED. AT 4 DIFF NO SQUEAL HEARED.
